@article{FAA_1977_11_2_a2,
author = {Yu. S. Ilyashenko},
title = {Remarks on the topology of singular points of analytic differential equations in the complex domain and {Ladis'} theorem},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {28--38},
year = {1977},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1977_11_2_a2/}
}
TY - JOUR AU - Yu. S. Ilyashenko TI - Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1977 SP - 28 EP - 38 VL - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1977_11_2_a2/ LA - ru ID - FAA_1977_11_2_a2 ER -
%0 Journal Article %A Yu. S. Ilyashenko %T Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem %J Funkcionalʹnyj analiz i ego priloženiâ %D 1977 %P 28-38 %V 11 %N 2 %U http://geodesic.mathdoc.fr/item/FAA_1977_11_2_a2/ %G ru %F FAA_1977_11_2_a2
Yu. S. Ilyashenko. Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem. Funkcionalʹnyj analiz i ego priloženiâ, Tome 11 (1977) no. 2, pp. 28-38. http://geodesic.mathdoc.fr/item/FAA_1977_11_2_a2/
[1] Guckenheimer J., “Hartman's theorem for complex flows in the Poincare domain”, Compositio Math., 24:1 (19672), 75–82 | MR
[2] Zigel K.L., “O normalnoi forme analiticheskikh differentsialnykh uravnenii v okrestnosti polozheniya ravnovesiya”, Matematika, 5:2 (1961), 119–128
[3] Ilyashenko Yu.S., “Topologiya fazovykh portretov analiticheskikh differentsialnykh uravnenii na kompleksnoi proektivnoi ploskosti”, Trudy seminara im. I.G. Petrovskogo, 6, 1978
[4] Ilyashenko Yu.S., “Sloeniya na analiticheskie krivye”, Matem. sb., 88 (1972), 558–577
[5] Ladis N.N., “Topologicheskaya ekvivalentnost giperbolicheskikh lineinykh sistem”, Diff. uravneniya, 13:2 (1977), 255–265 | MR
[6] Ladis N.N., “Topologicheskie invarianty kompleksnykh lineinykh potokov”, Diff. uravneniya, 12:12 (1976), 2159–2169 | MR | Zbl
[7] Pyartli A.S., “Rozhdenie kompleksnykh invariantnykh mnogoobrazii vblizi osoboi tochki vektornogo polya, zavisyaschego ot parametra”, Funkts. analiz, 6:4 (1972), 95–96 | MR | Zbl